Certain infinitely divisible characteristic functions

Adrienne W. Kemp; T. Artikis

Applicationes Mathematicae (1982)

  • Volume: 17, Issue: 2, page 271-276
  • ISSN: 1233-7234

How to cite


Adrienne W. Kemp, and T. Artikis. "Certain infinitely divisible characteristic functions." Applicationes Mathematicae 17.2 (1982): 271-276. <http://eudml.org/doc/264820>.

author = {Adrienne W. Kemp, T. Artikis},
journal = {Applicationes Mathematicae},
keywords = {infinite divisibility; mixtures of characteristic functions},
language = {eng},
number = {2},
pages = {271-276},
title = {Certain infinitely divisible characteristic functions},
url = {http://eudml.org/doc/264820},
volume = {17},
year = {1982},

AU - Adrienne W. Kemp
AU - T. Artikis
TI - Certain infinitely divisible characteristic functions
JO - Applicationes Mathematicae
PY - 1982
VL - 17
IS - 2
SP - 271
EP - 276
LA - eng
KW - infinite divisibility; mixtures of characteristic functions
UR - http://eudml.org/doc/264820
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.